Publication
Title
Short-term effects of avian predation variation on population size and local survival of the multimammate rat, **Mastomys natalensis** (Rodentia, Muridae)
Author
Language
English
Source (journal)
Mammalia
Publication
1998
Volume/pages
62:3(1998), p. 329-339
ISI
000077992500001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.11.2017
To cite this reference